Scanty period is a sign of Adrenal fatigue which is a part of PCOS. I would take it seriously as it is the stepping stone to other complications of PCOS. No wonder you may be feeling tired or dizzy also.
Good news is that your problem can be totally reversed, not by masking the symptoms but by addressing the root cause of your issue. To know more on this, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
Flow during menses is affected by several factors, like medications, stress, concurrent illness. PCOS can too lead to it. In case you are overweight for your height, weight loss can help. Have yourself evaluated to assess if you need metformin in addition to normoz
Yes scanty period is a symptom of pcod...it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...consult nearest gynecologists they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.